Accretive operators and Banach Alaoglu theorem in Linear 2-normed spaces

Harikrishnan, P K and Guillen, Bernardo La Fuerza and Ravindran, K T (2011) Accretive operators and Banach Alaoglu theorem in Linear 2-normed spaces. Proyecciones Journal of Mathematics , 30 (3). pp. 319-327. ISSN 0716-0917

[img]
Preview
PDF
Proyecciones.PDF - Published Version

Download (175kB)
Official URL: http://www.revistaproyecciones.cl/index.php/proyec...

Abstract

In this paper we introduce the concept of accretive operator in linear 2-normed spaces, focusing on the relationships and the various aspects of accretive, m-accretive and maximal accretive operators. We prove the analogous of Banach-Alaoglu theorem in linear 2- normed spaces, obtaining an equivalent definition for accretive operators in linear 2-normed spaces.

Item Type: Article
Uncontrolled Keywords: Linear 2-normed spaces, sequentially closed, accretive operators, weak* compact,homeomorphism , Banach Alaoglu theorem
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 19 May 2012 11:25
Last Modified: 19 May 2012 11:25
URI: http://eprints.manipal.edu/id/eprint/76450

Actions (login required)

View Item View Item